[1]陈才生.一类退化抛物型方程组广义解的blow-up[J].东南大学学报(自然科学版),1988,18(5):53-58.[doi:10.3969/j.issn.1001-0505.1988.05.008]
 Chen Caisheng (Department of Mathematics and Mechanics).Blow-up of Weak Solution of Some Degenerate Parabolic Systems[J].Journal of Southeast University (Natural Science Edition),1988,18(5):53-58.[doi:10.3969/j.issn.1001-0505.1988.05.008]
点击复制

一类退化抛物型方程组广义解的blow-up()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
18
期数:
1988年第5期
页码:
53-58
栏目:
本刊信息
出版日期:
1988-09-20

文章信息/Info

Title:
Blow-up of Weak Solution of Some Degenerate Parabolic Systems
作者:
陈才生
南京工学院数学力学系
Author(s):
Chen Caisheng (Department of Mathematics and Mechanics)
关键词:
退化抛物型方程组 广义解 边值问题 爆破
Keywords:
degenerate parabolic equations weak solution boundary value problem blow-up
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1988.05.008
摘要:
本文利用特征函数的方法证明了在适当条件下,一类退化抛物型方程组初边值问题(P)的非负广义解U=(u_1,u_2,…,u_m)只可能在有界区间(0,T_0)存在,且。它是文献[2]中结果的推广。
Abstract:
With the characteristic function method, the author proves that under the proper conditions, the nonnegative weak solution u=(u_1, u_2…, u_m) to the problem (P) can only exist in hounded interval (0, T_0), which also means It is an extension of the results in reference
更新日期/Last Update: 2013-04-30